Jump to content

What to do next?????


Recommended Posts

Though I did make good progress after my taper I used a corticosteroid now 18 months ago and unfortunately I am actually worse than during and after benzo withdrawal. Last summer I did have some improvements and sort of plateaued until Feb of this year when things have gotten really bad again. I blame several factors on this over the winter I got no sunlight at all and was sleeping all day my diet has become very restricted though I have worked things back in. I believe the food thing was basically a phobia and I wasnt reacting to the foods but nevertheless I continue to have erratic eating times I still cant get to bed before 7am and so I continue to decline. I have a borderline b12 level and low Vitamin D......

 

I am wondering if anyone can give me a comprehensive list of things to have tested either through allopathic or alternative medicine. I have seen a naturopath but am afraid to take supplements can anyone give me advice on this there is so much being thrown around about b12 b6 D etc..... what and how far should one go in trying to uncover other problems. I believe much of my problem is sleep and diet related but I do eat all Organic clean foods from all food groups and so I would say that I have a fairly balanced diet free from chemicals and toxins. Thanks to everyone and will miss you all

Link to comment
Share on other sites

[74...]

hi maxx,

Since i was hit with a steroid twice, I'm frightened to take anything without reseaching.  But i will tell you that vitamin b 6 binds to steroid receptors.  Well this is what I understand anyway.

http://www.ncbi.nlm.nih.gov/pubmed/17086936

And I took a multivitamin last year, and i woke up with more anxiety than I had had previoulsy.  I mean I could really tell the difference. 

And the nicotinic acid, when I put the patch on to try and quit smoking, I had to remove it.  i felt like I was on steroids again.  It went away, but did'nt feel too good.  i could be reading wrong, but that's how I take it and that's how I felt.  You should research vitamin b 6 and steroids.

A simple vitamin.

i'm even afraid to take Vitamin D.  I can't get a clear research if it binds to the steroid receptors or not.  I know one man on here who was hit with steroids and went back into what it felt like w/d and he was healing. I asked him if he took vitamin D, and he said yes.  so maybe not.. I'm just sooooooo afraid of anything binding to that receptor.  or gaba of course.  I'm sure other people will be respond.  i know some women on here who can take progesterone which is a steroid, and it's binds to gaba receptors, BUT, with some women it does not bother.  Other women it hits real hard.  There is more than one gaba receptor.  So maybe what hits one person doesn't hit the next becasue of the receptor it hits or how it works in THEIR body. 

Vitamin B 12 never bothered me.  I also know a woman who I met on here who takes hydrocortisone and it does not bother her.  Very strange about our receptors.  just trying to help since you are so sensitive to steroids. 

Link to comment
Share on other sites

Sorry to hear you're having a hard time maxx.  I've taken corticosteroids for asthma.  At lower levels I did okay with them.  But with higher levels I definitely became agitated.  I really know very little about supplements, but I do hope your recovery goes better.

 

Draftsman

Link to comment
Share on other sites

×
×
  • Create New...